Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 83, NWS Midland/Odessa, TX

May 23, 2018Brewster County, Jeff Davis County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2018, 6:12 PM CDT for Brewster County, Jeff Davis County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2018, 6:12 PM CDT (23:12 UTC)
Expired
May 23, 2018, 7:00 PM CDT
In force
48 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brewster County, TX, Jeff Davis County, TX

The radar

The Midland/Odessa radar (KMAF), 204 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:20 PM CDTHAIL 11 N Alpine, TXLOCATED 1 MILE SOUTH OF THE ALPINE AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS54 KMAF 232312
SVRMAF
TXC043-243-240000-
/O.NEW.KMAF.SV.W.0083.180523T2312Z-180524T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
612 PM CDT WED MAY 23 2018

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Brewster County in southwestern Texas...
  Southeastern Jeff Davis County in southwestern Texas...

* Until 700 PM CDT.

* At 611 PM CDT, a severe thunderstorm was located 7 miles northeast
  of Alpine, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alpine, Marathon, Camp Mitre Peak and Alpine-Casparis Municipal
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3064 10340 3053 10324 3015 10320 3031 10378
      3057 10383
TIME...MOT...LOC 2311Z 265DEG 10KT 3046 10358 

HAIL...1.00IN
WIND...60MPH
 
$$

29
2 follow-up statements
383 
WWUS54 KMAF 232327
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
627 PM CDT WED MAY 23 2018

TXC243-232337-
/O.CAN.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Jeff Davis TX-
627 PM CDT WED MAY 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFF DAVIS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

LAT...LON 3064 10342 3053 10324 3015 10320 3032 10374
      3046 10372 3063 10344
TIME...MOT...LOC 2327Z 268DEG 9KT 3031 10349 

$$

TXC043-240000-
/O.CON.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Brewster TX-
627 PM CDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN BREWSTER COUNTY...

At 627 PM CDT, a severe thunderstorm was located 10 miles east of
Alpine, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alpine, Alpine-Casparis Municipal Airport and Marathon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3064 10342 3053 10324 3015 10320 3032 10374
      3046 10372 3063 10344
TIME...MOT...LOC 2327Z 268DEG 9KT 3031 10349 

HAIL...1.00IN
WIND...60MPH
 
$$

29
596 
WWUS54 KMAF 232342
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
642 PM CDT WED MAY 23 2018

TXC043-240000-
/O.CON.KMAF.SV.W.0083.000000T0000Z-180524T0000Z/
Brewster TX-
642 PM CDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN BREWSTER COUNTY...

At 642 PM CDT, a severe thunderstorm was located 11 miles northwest
of Marathon, or 15 miles east of Alpine, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Marathon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3064 10342 3053 10324 3015 10320 3028 10355
      3052 10359 3063 10344
TIME...MOT...LOC 2342Z 269DEG 17KT 3030 10340 

HAIL...1.00IN
WIND...60MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:42 PM CDT, 30 minutes earlier.

Area forecast discussion, May 23, 5:42 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
542 PM CDT Wed May 23 2018

.DISCUSSION...

The latest Aviation Discussion is included below.

&&

.AVIATION...

Will carry TSRA at all area terminals, except KMAF, until 24/02Z,
but will monitor to add.  Expect VFR to prevail until late
tonight after storms diminish.  Could see MVFR ceilings form
again late tonight/early Thursday.  Will only carry temporary
lower ceilings for now, but this may change on the next issuance.

&&

.PREV DISCUSSION... /issued 317 PM CDT Wed May 23 2018/

UPDATE...Severe Thunderstorm Watch #118 has been issued for
Southeast New Mexico and Far West Texas thru 03Z.

&&

.PREV DISCUSSION... /issued 239 PM CDT Wed May 23 2018/

As of 2:00 PM CDT Wednesday...if you like very or extremely hot
weather than this weekend and next week is for you.

Have a strong storm over the Davis Mtns at this time. Some more
storms are starting to form over the Guadalupe Mtns. These storms
will continue to increase in coverage and intensity this
aftn/evening over SE NM and West Texas as moisture is banked
against the mtns in combination with intense heating and upslope
flow. These storms will (should) dissipate before reaching the
central PB tonight since they will be moving into the ridge and BL
stabilization. Have followed the 12Z NAM NEST since it seems to
have a good handle on the pattern. Storms could have gusty
winds...large hail...and very heavy rains. Even though CAPE's will
be in excess of 3000 J with little CIN in SE New Mexico and West
Texas the limiting factor will be weak vertical shear.

Storms will be on the decrease late tonight then dry weather is
expected thru the weekend as ridging builds over the southern
Plains. With the H85 ridge edging closer and the the low level
moisture mixing temps will rise to record levels over the weekend.
Expect temps 100-105 over the PB...around 105 in the Trans
Pecos...and 110+ possible over the Rio Grande. Temps will be
similar on Monday.

Ridging will remain entrenched over the southern Plains next week.
Have kept the CWA mainly dry...but there could be enough moisture
trapped under the ridge combined with intense heating for an
isolated storm. But the main story will be the extremely hot
temperatures. With H85 temps exceeding 30C...and as hot as 34C
from Tue thru Thursday it's possible we can break the all-time
high temperature record for the month of May at Midland Intl Air
and Space Port (the current all-time record for May at MAF is 108
degrees set in 1989 and 2000). For now...have high temps Tue and
Wed around 105 in the PB...up to 110 in the Trans Pecos...and up
to 115 along the Rio Grande. It's entirely possible that high
temps could be as much as five degrees hotter than the current
forecast.

The temperatures next week will be dangerously hot. Remember to
wear loose clothing and drink plenty of water (stay away from
caffeine and alcohol since that will dehydrate you). Do not leave
children...the elderly...and pets unattended in vehicles! Remember
to stay hydrated!

Strobin

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     69  93  72  98 /  10   0  10  10
Carlsbad                       63  92  67  99 /  40  10  10   0
Dryden                         70  94  72  97 /  20   0  10  10
Fort Stockton                  67  92  70  98 /  40  10  10  10
Guadalupe Pass                 62  85  68  90 /  30  10  10   0
Hobbs                          62  91  65  96 /  40   0  10   0
Marfa                          60  87  63  91 /  30  30  10  10
Midland Intl Airport           69  93  71  98 /  10   0   0   0
Odessa                         68  93  71  98 /  20   0   0   0
Wink                           68  94  70 100 /  40   0  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&
Hazardous weather outlook, May 23, 1:18 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
118 PM CDT Wed May 23 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241830-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
118 PM CDT Wed May 23 2018 /1218 PM MDT Wed May 23 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this afternoon and evening mainly across
southeast New Mexico southward to the Guadalupe and Davis Mountains.
A few storms will also be possible across the far western and
northwestern Permian Basin south to the Big Bend area. Storms could
become strong with a few severe, large hail, damaging winds, and
locally heavy rain being the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms, some strong, are possible Thursday mainly in the
Davis Mountains area. Strong winds and heavy rain will be the main
threats. A few storms will possible on Friday across the eastern
areas.

The weather is expected to turn unusually hot starting Saturday and
will gain momentum through the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, May 23, 5:04 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
404 PM MDT WED MAY 23 2018

NMZ028-232245-
Eddy County Plains NM-
404 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDDY COUNTY UNTIL
445 PM MDT...

At 404 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hope, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3293 10484 3297 10480 3296 10431 3276 10476
      3289 10485
TIME...MOT...LOC 2204Z 231DEG 20KT 3286 10477

03
Special weather statement, May 23, 5:27 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
527 PM CDT WED MAY 23 2018

TXZ058-075-232315-
Pecos TX-Reeves County and Upper Trans Pecos TX-
527 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND SOUTH
CENTRAL REEVES COUNTIES UNTIL 615 PM CDT...

At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Saragosa, or 33 miles northeast of Fort Davis,
moving northeast at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Firestone Test Track.

This includes Interstate 10 between mile markers 217 and 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

LAT...LON 3076 10355 3098 10359 3113 10319 3079 10307
TIME...MOT...LOC 2227Z 241DEG 10KT 3089 10346

29
Special weather statement, May 23, 5:41 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
541 PM CDT WED MAY 23 2018

TXZ079>081-232315-
Big Bend Area TX-Presidio Valley TX-Marfa Plateau TX-
541 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER AND
SOUTHEASTERN PRESIDIO COUNTIES UNTIL 615 PM CDT...

At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Lajitas, moving southeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lajitas, Chisos Basin, Study Butte, Castolon, Terlingua, Big Bend
National Park and Barton Warnock Environmental Educational Center.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

LAT...LON 2908 10347 2914 10353 2915 10355 2916 10355
      2915 10359 2939 10398 2951 10384 2924 10319
      2902 10333 2903 10334 2903 10333 2904 10333
      2904 10334 2902 10336
TIME...MOT...LOC 2241Z 300DEG 35KT 2940 10380

33
Special weather statement, May 23, 5:48 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
448 PM MDT WED MAY 23 2018

NMZ028-232315-
Eddy County Plains NM-
448 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDDY COUNTY UNTIL
515 PM MDT...

At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hope, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Artesia, Hope, Atoka, Dayton and Artesia Municipal Airport.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3296 10478 3296 10465 3291 10426 3265 10434
      3281 10483
TIME...MOT...LOC 2248Z 284DEG 21KT 3288 10472

33
Special weather statement, May 23, 5:59 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
559 PM CDT WED MAY 23 2018

TXZ058-067-232345-
Reeves County and Upper Trans Pecos TX-Ward TX-
559 PM CDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL REEVES AND NORTHWESTERN
WARD COUNTIES UNTIL 645 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barstow, or 9 miles east of Pecos, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pecos, Barstow, Pyote, Toyah Lake and Pecos Municipal Airport.

This includes Interstate 20 between mile markers 38 and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.

LAT...LON 3124 10337 3144 10359 3164 10344 3164 10315
      3150 10301
TIME...MOT...LOC 2259Z 232DEG 9KT 3146 10335

29
Special weather statement, May 23, 6:11 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
511 PM MDT WED MAY 23 2018

NMZ028-033-034-240000-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
511 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EDDY AND
SOUTHWESTERN LEA COUNTIES UNTIL 600 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Monument, or 21 miles southwest of Hobbs, moving
northeast at 20 mph. Other strong storms were west near Halfway.

Nickel size hail, very heavy rain and wind gusts up to 50 mph will
be possible with these storms.

Locations impacted include...
Halfway to Buckeye.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3228 10388 3243 10391 3279 10377 3282 10335
      3242 10339 3221 10343
TIME...MOT...LOC 2310Z 209DEG 16KT 3260 10348

49

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:10 PM CDTSpecial Weather StatementMAFJeff Davis35 min
May 22, 7:21 PM CDTSpecial Weather StatementMAFLoving39 min
May 22, 7:21 PM CDTSevere Thunderstorm WarningMAFJeff Davis39 min
May 22, 7:23 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
May 22, 7:25 PM CDTSpecial Weather StatementMAFReeves35 min
May 22, 7:30 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves60 min
May 22, 7:44 PM CDTSevere Thunderstorm WarningMAFCulberson61 min
May 22, 7:47 PM CDTSpecial Weather StatementMAFJeff Davis28 min
May 22, 8:00 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos60 min
May 22, 8:06 PM CDTSpecial Weather StatementMAFReeves39 min
May 22, 8:39 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis66 min
May 22, 8:46 PM CDTTornado WarningMAFBrewster32 min
May 22, 8:59 PM CDTSpecial Weather StatementMAF31 min
May 22, 9:02 PM CDTSevere Thunderstorm WarningMAFCulberson58 min
May 22, 9:20 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio36 min
May 22, 9:38 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis3 hr
May 22, 9:57 PM CDTSevere Thunderstorm WarningMAFCulberson63 min
May 22, 10:35 PM CDTSpecial Weather StatementMAF55 min
May 23, 1:29 PM CDTSpecial Weather StatementMAFJeff Davis46 min
May 23, 1:57 PM CDTAreal Flood AdvisoryMAFJeff Davis2 hr
May 23, 2:17 PM CDTSpecial Weather StatementMAFJeff Davis43 min
May 23, 2:18 PM CDTFlash Flood WarningMAFCulberson, Jeff Davis, Reeves117 min
May 23, 2:43 PM CDTSpecial Weather StatementMAFCulberson47 min
May 23, 2:51 PM CDTSevere Thunderstorm WarningMAFCulberson39 min
May 23, 2:59 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves46 min
May 23, 3:24 PM CDTFlash Flood WarningMAFJeff Davis, Reeves3 hr
May 23, 3:27 PM CDTSevere Thunderstorm WarningMAFCulberson48 min
May 23, 3:39 PM CDTSpecial Weather StatementMAFCulberson51 min
May 23, 3:40 PM CDTSpecial Weather StatementMAFCulberson50 min
May 23, 3:44 PM CDTSpecial Weather StatementMAFReeves46 min
May 23, 3:48 PM CDTSpecial Weather StatementMAFPresidio42 min
May 23, 3:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves47 min
May 23, 4:06 PM CDTSevere Thunderstorm WarningMAFCulberson39 min
May 23, 4:09 PM CDTSpecial Weather StatementMAFJeff Davis51 min
May 23, 4:22 PM CDTSpecial Weather StatementMAFPresidio53 min
May 23, 4:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos47 min
May 23, 4:45 PM CDTSevere Thunderstorm WarningMAFCulberson60 min
May 23, 4:50 PM CDTSpecial Weather StatementMAFReeves40 min
May 23, 4:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis47 min
May 23, 5:25 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos50 min
May 23, 5:27 PM CDTSpecial Weather StatementMAFReeves48 min
May 23, 5:39 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
May 23, 5:41 PM CDTSpecial Weather StatementMAF34 min
May 23, 5:59 PM CDTSpecial Weather StatementMAFWard46 min
May 23, 6:08 PM CDTSevere Thunderstorm WarningMAFBrewster67 min
May 23, 6:29 PM CDTSpecial Weather StatementMAFWard46 min
May 23, 6:46 PM CDTSpecial Weather StatementMAF44 min
May 23, 6:53 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos52 min
May 23, 6:59 PM CDTSevere Thunderstorm WarningMAFBrewster61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.